Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro/Vertigo/Dizziness captain

Posted by LynneDa on June 23, 2004, at 16:23:02

In reply to Lexapro/Vertigo/Dizziness, posted by captain on June 23, 2004, at 15:53:07

Hi Captain -
Here's some brainstorming thoughts for you, not sure if any of them are valid!

If you had dizzy spells before taking Lex, is it better or worse since you started it? Also, have you ever had it checked out prior to deciding upon the Lex? I'm sure you've read enough about vertigo and it's many causes and treatments: inner ear problems, blood sugar imbalances, etc. This could be way off base, but could your work-outs be too strenuous for your body to handle while adjusting to a new med? Not sure what the physiological relationship could be there, but as you know a lot about that area, maybe give it some thought.

When do you take your Lex? If you are feeling dizzy in the evening, maybe it's because the Lex is starting to wear off -- if you are due for your next dose soon? Or it could be related to the fatigue Lex can cause at the beginning.

Dizziness is definitely a side effect of anxiety, so you are very normal there :-).

I can't remember a lot of dizziness when starting Lex, but I am sure having it now as I try to go off it (in preparation to switch meds)!! As Lex is either entering or leaving your system, perhaps it can cause vertigo-like symptoms. Are you having any sinus problems and are you eating okay?

Good luck and hang in there!!
~ Lynne

>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>


Hey all - I was just wondering what your experience has been with Lexapro and vertigo like symptoms. One of the reasons I actually started taking lexapro (about 16 days ago, 10mg) is because I have had off and on vertigo and it has sky rocketed my anxiety (because i think something is really wrong with me that the doctors don't recognize yet or won't look for because i am a hypochondraic!) and I have been getting dizzy really easily. I have noticed in the past few days that during the evening I get a little dizzy. I also get dizzy when I go out to a resaurant or am about to give a presentation. I don't know if it is just adrenalin and I am vertigo prone, or the lexapro or if I am just making things up! It almost feels as if I have been on a boat all day and got off and still feel a little weird.
>
> THoughts on this? I sure hope so - you guys help a ton!
>
> Captain


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:109458
URL: http://www.dr-bob.org/babble/20040621/msgs/359503.html